VOL. 42 · NO. 1 | March 2019
 
VIEW ALL ABSTRACTS +
Articles
Yuichiro Hoshi
Kodai Math. J. 42 (1), 1-47, (March 2019) DOI: 10.2996/kmj/1552982501
Shinji Ohno
Kodai Math. J. 42 (1), 48-63, (March 2019) DOI: 10.2996/kmj/1552982505
Hai-Ping Fu, Gao-Bo Xu, Yong-Qian Tao
Kodai Math. J. 42 (1), 64-74, (March 2019) DOI: 10.2996/kmj/1552982506
Christophe Eyral, Peter Petrov
Kodai Math. J. 42 (1), 75-98, (March 2019) DOI: 10.2996/kmj/1552982507
Humio Ichimura
Kodai Math. J. 42 (1), 99-110, (March 2019) DOI: 10.2996/kmj/1552982508
Takefumi Nosaka
Kodai Math. J. 42 (1), 111-129, (March 2019) DOI: 10.2996/kmj/1552982509
Nobuaki Yagita
Kodai Math. J. 42 (1), 130-159, (March 2019) DOI: 10.2996/kmj/1552982510
Ramesh Sharma
Kodai Math. J. 42 (1), 160-169, (March 2019) DOI: 10.2996/kmj/1552982511
Robert Laterveer
Kodai Math. J. 42 (1), 170-201, (March 2019) DOI: 10.2996/kmj/1552982512
Back to Top